# SDR DLM88992792

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Failed
- Location: Acm Bay
- Component: 97968011
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, TAIL COMPARTMENT TEMP HI LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER LT ENG BROUGHT BACK TO IDLE/LT PACK OFF.  F/A COMPLAINED OF SMOKE SMELL IN CABIN, THEN UNABLE TO MAINTAIN CABIN PRESSON RT PACK.  REPLACED RT WATER SEPARATOR ANTI ICE VALVE.
